RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 4, Pages 285–290 (Mi izv3467)  

This article is cited in 12 scientific papers (total in 12 papers)

Improvement of an estimate for the sum of the values $\chi(p+k)$

I. M. Vinogradov


Full text: PDF file (463 kB)

Bibliographic databases:
Received: 07.05.1953

Citation: I. M. Vinogradov, “Improvement of an estimate for the sum of the values $\chi(p+k)$”, Izv. Akad. Nauk SSSR Ser. Mat., 17:4 (1953), 285–290

Citation in format AMSBIB
\Bibitem{Vin53}
\by I.~M.~Vinogradov
\paper Improvement of an estimate for the sum of the values $\chi(p+k)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 4
\pages 285--290
\mathnet{http://mi.mathnet.ru/izv3467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=61623}
\zmath{https://zbmath.org/?q=an:0051.28102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3467
  • http://mi.mathnet.ru/eng/izv/v17/i4/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of characters over prime numbers”, Math. USSR-Izv., 4:2 (1970), 303–326  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “Sums of Legendre symbols of polynomials of second degree over prime numbers”, Math. USSR-Izv., 12:2 (1978), 299–308  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    4. G. D. Negmatova, “The distribution of values of non-principal characters in lacunary sequences”, Russian Math. Surveys, 44:5 (1989), 214–215  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Z. Kh. Rakhmonov, “A theorem on the mean value of Chebishev functions”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 555–569  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. Z. Kh. Rakhmonov, “Raspredelenie znachenii kharakterov Dirikhle v posledovatelnosti sdvinutykh prostykh chisel”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 113–117  mathnet
    9. Z. Kh. Rakhmonov, “Summy kharakterov s prostymi chislami”, Chebyshevskii sb., 15:2 (2014), 73–100  mathnet
    10. Z. Kh. Rakhmonov, Sh. Kh. Mirzorakhimov, “Summy kharakterov po modulyu svobodnogo ot kubov na sdvinutykh prostykh”, Chebyshevskii sb., 17:1 (2016), 201–216  mathnet  elib
    11. M. P. Mineev, V. N. Chubarikov, “I.M. Vinogradov's method in number theory and its current development”, Proc. Steklov Inst. Math., 296 (2017), 1–17  mathnet  crossref  crossref  mathscinet  isi  elib
    12. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:172
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020